# SDR SCNA20180926115

- Difficulty date: September 26, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 59,066 hours, 22,530 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Antenna
- Condition: Damaged
- Location: Hf System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF ANTENNA MISSING PAINT. HF ANTENNA FIBERGLASS IS DAMAGED BEYOND LIMITS. HF ANTENNA FIBERGLASS IS DAMAGED BEYOND LIMITS. NEW ANTENNA ON ORDER. REMOVED AND INSTALLED HF ANTENNA. VERTICAL FIN SIDE FASTENERS INSTAELLD. COUPLER SLEEVE AND FEEDER TUBE  TO BE INSTALLED. ALONG WITH COUPLER TRAY ASSY COVER. ACCESS PANELS 322C AND 322AR NEED TO BE INSTAELLED. COMPLETED INSTALLING HF ANTENNA. WILL NEED HF COMMUNICATION SYSTEM TEST. ACCOMPLISHED COMMUNICATION SYSTEM TEST. TESTS GOOD.
